# SDR SWIA2020040850059

- Difficulty date: March 7, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 30,288 hours, 18,505 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 LH AND RH FLOOR BEAMS CORRODED.   (C-CHECK) RO 4/6/2020   REMOVED AND INSTALLED 1EA NEW RH 280 FLOOR BEAM REF CRJ 700 SRM AND DWG REMOVED AND INSTALLED NEW L/H FS 280.00 BULKHEAD FLOOR BEAM. REF BOMBARDIER DRAWING.  COMPLIED WITH SKYCARD (CL600-2C10) STUCTURAL MAJOR REPAIR (**RII**) AND M-337 FORM
